# SDR AWXA0001199

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 46,699 hours, 29,317 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: 654583340
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB CRACKED AT FS 180 WL 207 RBL 26. FABED AND INSTALLED FLOOR WEB IAW SRM 51-10-02 AND DWG 65-45833
